Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces
Liping Yang and
Weiming Kong
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
This paper introduces and analyzes a viscosity iterative algorithm for an infinite family of nonexpansive mappings in the framework of a strictly convex and uniformly smooth Banach space. It is shown that the proposed iterative method converges strongly to a common fixed point of , which solves specific variational inequalities. Necessary and sufficient convergence conditions of the iterative algorithm for an infinite family of nonexpansive mappings are given. Results shown in this paper represent an extension and refinement of the previously known results in this area.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/287602.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/287602.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:287602
DOI: 10.1155/2014/287602
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().